# SDR SWAA2021040233328

- Difficulty date: November 30, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: L2 Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR Z ANGLE CHORD IS CORROED AT THRESHOLD ATTACH FASTNERS. AFT CARGO COMPARTMENT FLOOR PANEL 140AF FWD EDGE HAS CORROSION. EVALUATED CORROSION; DETERMINED TO BE OUT OF LIMITS (OVER 20') IAW MAM 255200200803 AND SRM 5300531A1 FIG 102. VERIFIED NEW MATERIAL FOR REPLACEMENT. P# 2024T3071 ATAG# A73956. FABRICATED REPLACEMENT PANEL 140AF IAW AMM 255201201801 AND BOEING DWG# 453A2610; TREATED IAW AMM 512141370801; PRIMED IAW AMM 512172370804.
